# SDR DALA2023122410542

- Difficulty date: December 23, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLATE ON EMERGENCY DOOR INTERNAL STRUCTURE (MIDDLE SECTION) Y=1053 X=10 AT PAX CABIN. SUMMARY OF NRC 00097: PLATE (WEB) ON EMERGENCY DOOR INTERNAL STRUCTURE (MIDDLE SECTION) Y=1053 X=10 AT PAX CABIN WAS REPAIRED PER B717 AMM 52-12-03 000-801, 52-12-03 400-801, 52-12-03 800-801, 52-70-01 820-803, CMM 52-63-1, SRM 51-41-01-0G, 51-41-02-0G, 51-41-05-0G, 51-41-06-0G, AND DWG 9915565 REV BD. (LP #0122334)
